MathSciNet Relay Station
MathSciNet bibliographic data
MR597825 32F15 (32F10)
Lieb, Ingo; Range, R. Michael Lösungsoperatoren für den Cauchy-Riemann-Komplex mit ${\cal C}\sp{k}$-Abschätzungen. (German) Math. Ann. 253 (1980), no. 2, 145–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement